# SDR FDEA201108123234

- Difficulty date: August 12, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 65256072
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LAV PAN TRIPLIER IS CORRODED BTWN BS 1183 -1166.   REMOVED TRIPLER AND SUPPORT ANGLES IAW SRM 51-30-2. FABRICATED NEW TRIPLER IAW DWG 65-25607. TRIPLER, LAV PAN AND SUPPORT ANGLES INSTALLED IAW SRM 51-30-2 REV 103.
